Vol 29, No 4 (2021)

Table of Contents


Organic relationship between laws based on judicial precedents using topological data analysis PDF
SeongHun Kim, Jaeheon Jeong 649-664
New Banach spaces defined by the domain of Riesz-Fibonacci matrix PDF
Pınar Zengin Alp, Emrah Evren Kara 665-677
A new algorithm for variational inclusion problem PDF
Aadil Hussain Dar, Md. Kalimuddin Ahmad, Dr Salahuddin 679-685
Riemann-Liouville fractional versions of Hadamard inequality for strongly $(\alpha,m)$-convex functions PDF
Ghulam Farid, Saira Bano Akbar, Laxmi Rathour, Lakshmi Narayan Mishra 687-704
$\eta$-Ricci solitons on Para-Kenmotsu manifolds with some curvature conditions PDF
Ashis Mondal 705-714
Some remarks on the growth of composite $p$-adic entire function PDF
Tanmay Biswas, Chinmay Biswas 715-723
Sharpening lower bound in some inequalities for Frames in Hilbert spaces PDF
Fahimeh Sultanzadeh, Mahmood Hassani, Mohsen Erfanian Omidvar, Rajab Ali kamyabi Gol 725-732
On the extent of the divisibility of Fibonomial coefficients by a prime number PDF
David Taehee Lee, Juhyep Lee, Jinseo Park 733-740
The Cayley-Bacharach theorem via truncated moment problems PDF
Seonguk Yoo 741-747
A generalized approach of fractional Fourier transform to stability of fractional differential equation PDF
Arusamy Mohanapriya, Varudaraj Sivakumar, Periasamy Prakash 749-763
Superstability of the $p$-radical trigonometric functional equation PDF
Gwang Hui Kim 765-774
$L_P-$type inequalities for derivative of a polynomial PDF
Irfan Ahmad Wani, Mohammad Ibrahim Mir, Mohammad Ibrahim Mir, Ishfaq Nazir, Ishfaq Nazir 775-784
On bounds for the derivative of analytic functions at the boundary PDF
Bülent Nafi Örnek, Tuğba Akyel 785-800
Quasi-conformal curvature tensor on $N\left(k\right)$-quasi Einstein manifolds PDF
Dipankar Hazra, Avijit Sarkar 801-810
Some remarks on the generalized order and generalized type of entire matrix functions in complete reinhardt domain PDF
Tanmay Biswas, Chinmay Biswas 811-824
On Sendov's conjecture about critical points of a polynomial PDF
Ishfaq Nazir, Mohammad Ibrahim Mir, Irfan Ahmad Wani 825-832

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr